# SDR GTIA2021081335927

- Difficulty date: August 10, 2021
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N612NK
- Make and model: Airbus A320-232
- Aircraft serial: 5029
- Aircraft time: 34,839 hours, 16,089 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR RE SERVICE OF DOOR ASSIST BOTTLE-SERVICED L2 DOOR ASSIST BOTTLE IAW 52-10-00
